Cyclophosphamide-induced melanonychia in a patient with steroid dependent nephrotic syndrome: A rare presentation.
Аннотация
Melanonychia is described as a brown to black pigmentation of nail, due to stimulation and hyperplasia of nail matrix. Various systemic disorders, trauma, inflammatory disorders, fungal infections, drugs, benign melanocytic hyperplasia, etc., are responsible for this condition, and most of them are benign. A number of chemotherapeutic agents can cause melanonychia. Cases of cyclophosphamide-induced melanonychia are not frequent. We report a 38-year-old female, a known case of steroid dependent nephrotic syndrome, who developed melanonychia on starting treatment with cyclophosphamide. It is a benign condition, which resolves on discontinuation of the drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.